Fifteen- years- Old Indian boy- Nihal Batla, being patient of Progeria, dies

Nihal Bitla

Mumbai: A Boy, who was only Fifteen- year- old of his age was suffering from Progeria and now he lost the battle with life, after becoming the face of a campaign against the rare genetic disorder in the Country.

The death of the said boy, namely, Nihal Batla has shocked the entire country. As the said boy was hailing from the Thane district’s adjoining Bhiwandi was fighting against the said disease, now lost his battle against death.

The said decease, namely Progeria is a kind of most dangerous decease as made suffering the victim to age him eight times faster than normal people.

Last Monday, on Second day of this month, in the evening time when the said victim boy was at his Grandparent’s house located at Karimnagar in Telangana for attending a family wedding, he felt dehydrated due to the scorching heat and as such he was taken to the private hospital for treatment. And as per sources, while so, the doctors fight for him for few more hours and then he left taking breath, and finally passed away.

Yesterday, on 4th day of May, the final rites for him were performed in Karimnagar in Telegana State. His family and other who cares for such child attended the place to seen him lastly.

Earlier it was seen that the said boy, and of course his family had accepted the challenge to fight against the decease and survive him and also make others aware of such incurable disease. The said deceased is as per experts incidence of one in 4 million people.

Moreover, he was taken as a clinical trial for the Lonafarnib drug in Boston for testing if the drug could delay ageing. He also had posted his pictures on Facebook and Twitter for reaching out to parents specially those residing in Rural areas in the country.

The boy who was suffering from the Progeria, which is also known with other name, as Hutchinson- Gilford Progeria syndrome causes accelerated ageing in child, and as such it is generally leading to premature death mostly due to heart attacks, etc.

FacebookTwitterGoogle+Pinterest

Related posts

Leave a Comment